# SDR CALA2014101392393

- Difficulty date: October 7, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 85,444 hours, 24,329 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE INSPECTION IAW SRM 53-00-01 TABLE V USING LOW FREQ METHOD IAW NDT PART 6 51-00-06. RAMP REPORTED A DENT AT STATION 1680 APPROX 3 FEET BEHIND DOOR 4L.  ALL RE INSPECTION COVERED ON CF9067.  VERIFIED DENT IS FREE OF CRACKS USING HFEC.  DENT LOCATED AT STATION 1705 BETWEEN STRINGER 18L & 19L.
